MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION BLAZER II; CARDIAC ABLATION PERCUTANEOUS CATHETER

BOSTON SCIENTIFIC CORPORATION BLAZER II; CARDIAC ABLATION PERCUTANEOUS CATHETER
Model Number 85020
Medical Device Problem Code Device Contaminated During Manufacture or Shipping (2969)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/01/2019
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that foreign material was found inside the packaging.During preparation when they opened the blazer catheter, they found that the package contained dirt/trash inside the bag.Another of the same device was used to complete the procedure.No patient complication occurred.
 
Event or Problem Description
It was reported that feorgin material was found inside the packaging.During preparation when they opened the blazer catheter, they found that the package contained dirt/trash inside the bag.Another of the same device was used to complete the procedure.No patient complication occurred.
 
Additional Manufacturer Narrative
The visual inspection revealed that a blazer device was returned with its original opened box, its pouch was returned sealed.There was a foreign matter near the proximal side of the device.The foreign matter moves freely within the sealed pouch.The foreign matter was compared against a size estimation tappi chart and it is bigger than the black comparation dot of 1.00 square millimeters.

Brand Name
BLAZER II
Common Device Name
CARDIAC ABLATION PERCUTANEOUS CATHETER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
MDR Report Key9385150
Report Number2134265-2019-14563
Device Sequence Number2207631
Product Code LPB
UDI-Device Identifier08714729199939
UDI-Public08714729199939
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P920047
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/29/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/17/2021
Device Model Number85020
Device Catalogue Number85020
Device Lot Number0022668708
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/02/2019
Initial Date Received by Manufacturer 11/05/2019
Supplement Date Received by Manufacturer01/08/2020
Initial Report FDA Received Date11/27/2019
Supplement Report FDA Received Date01/29/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1